MathSciNet Relay Station
MathSciNet bibliographic data
MR1300545 (96c:19001) 19D55 (19K56 58G10 58G11 58G12)
Brylinski, J.-L.; Nistor, Victor Cyclic cohomology of étale groupoids. $K$-Theory 8 (1994), no. 4, 341–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement